| Catalog Number |
21-2767-24 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient experienced a self-inflicted needle stick.When the nurse attempted to activate the needle safety mechanism, the needle separated from the safety frame.There was patient involvement.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
Corrected data: d3 - mfg establishment name.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.